Show simple item record

dc.contributor.authorFreixas Bosch, Josep
dc.contributor.authorKurz, Sascha
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2019-04-24T10:22:40Z
dc.date.available2020-05-01T00:26:06Z
dc.date.issued2019-04
dc.identifier.citationFreixas, J.; Kurz, S. Bounds for the Nakamura number. "Social choice and welfare", Abril 2019, vol. 52, núm. 4, p. 607-634.
dc.identifier.issn0176-1714
dc.identifier.otherhttps://arxiv.org/abs/1711.06611
dc.identifier.urihttp://hdl.handle.net/2117/131906
dc.descriptionThis is a post-peer-review, pre-copyedit version of an article published in Social choice and welfare. The final authenticated version is available online at: http://dx.doi.org/10.1007/s00355-018-1164-y.
dc.description.abstractThe Nakamura number is an appropriate invariant of a simple game to study the existence of social equilibria and the possibility of cycles. For symmetric (quota) games its number can be obtained by an easy formula. For some subclasses of simple games the corresponding Nakamura number has also been characterized. However, in general, not much is known about lower and upper bounds depending on invariants of simple, complete or weighted games. Here, we survey such results and highlight connections with other game theoretic concepts. © 2018, Springer-Verlag GmbH Germany, part of Springer Nature.
dc.format.extent28 p.
dc.language.isoeng
dc.publisherSpringer
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshVoting -- Mathematical models
dc.subject.otherBounds
dc.subject.otherComplete simple games
dc.subject.otherNakamura number
dc.subject.otherSimple games
dc.subject.otherStability
dc.subject.otherWeighted games
dc.titleBounds for the Nakamura number
dc.typeArticle
dc.subject.lemacJocs, Teoria de
dc.subject.lemacVot -- Models matemàtics
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.identifier.doi10.1007/s00355-018-1164-y
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91B Mathematical economics
dc.relation.publisherversionhttps://link.springer.com/article/10.1007%2Fs00355-018-1164-y
dc.rights.accessOpen Access
local.identifier.drac23555566
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2015-66818-P
local.citation.authorFreixas, J.; Kurz, S.
local.citation.publicationNameSocial choice and welfare
local.citation.volume52
local.citation.number4
local.citation.startingPage607
local.citation.endingPage634


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder